Skip to main content

A multiscale correction to the Black-Scholes formula

Journal Article


Abstract


Authors


  •   Kim, Jeong-Hoon (external author)
  •   Lee, Jungwoo (external author)
  •   Zhu , Song-Ping
  •   Yu, Seok-Hyon (external author)

Publication Date


  • 2014

Citation


  • Kim, J., Lee, J., Zhu, S. & Yu, S. (2014). A multiscale correction to the Black-Scholes formula. Applied Stochastic Models in Business and Industry, 30 (6), 753-765.

Scopus Eid


  • 2-s2.0-84919875215

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/2401

Has Global Citation Frequency


Number Of Pages


  • 12

Start Page


  • 753

End Page


  • 765

Volume


  • 30

Issue


  • 6

Place Of Publication


  • United States

Abstract


Authors


  •   Kim, Jeong-Hoon (external author)
  •   Lee, Jungwoo (external author)
  •   Zhu , Song-Ping
  •   Yu, Seok-Hyon (external author)

Publication Date


  • 2014

Citation


  • Kim, J., Lee, J., Zhu, S. & Yu, S. (2014). A multiscale correction to the Black-Scholes formula. Applied Stochastic Models in Business and Industry, 30 (6), 753-765.

Scopus Eid


  • 2-s2.0-84919875215

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/2401

Has Global Citation Frequency


Number Of Pages


  • 12

Start Page


  • 753

End Page


  • 765

Volume


  • 30

Issue


  • 6

Place Of Publication


  • United States